# SDR SWAA2025010872690

- Difficulty date: November 30, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL B.S. 500B-500C LBL 22 IS CRACKED.<[01] REMOVED AND REPLACED NEW INTERCOSTAL B.S. 500B-500C LBL 22 P/N 143A7510-21 I.A.W SRM 51-40-02-0G-0 AND DWG 143A7505 REV:-;[02] VERIFIED ACTION 1.;[03] JOB COMPLETE.
